# SDR USAASB04114

- Difficulty date: August 30, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THE COCKPIT EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENANCE REPAIRED EMERGENCY LIGHT IN COCKPIT AND REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
